A note on the existence of positive solutions of one-dimensional p -Laplacian boundary value problems

Yuji Liu

Applications of Mathematics (2010)

  • Volume: 55, Issue: 3, page 241-264
  • ISSN: 0862-7940

Abstract

top
This paper is concerned with the existence of positive solutions of a multi-point boundary value problem for higher-order differential equation with one-dimensional p -Laplacian. Examples are presented to illustrate the main results. The result in this paper generalizes those in existing papers.

How to cite

top

Liu, Yuji. "A note on the existence of positive solutions of one-dimensional $p$-Laplacian boundary value problems." Applications of Mathematics 55.3 (2010): 241-264. <http://eudml.org/doc/37846>.

@article{Liu2010,
abstract = {This paper is concerned with the existence of positive solutions of a multi-point boundary value problem for higher-order differential equation with one-dimensional $p$-Laplacian. Examples are presented to illustrate the main results. The result in this paper generalizes those in existing papers.},
author = {Liu, Yuji},
journal = {Applications of Mathematics},
keywords = {one-dimension $p$-Laplacian differential equation; nonlocal boundary value problem; positive solution; fixed-point theorem; one-dimension -Laplacian differential equation; nonlocal boundary value problem; positive solution; fixed-point theorem},
language = {eng},
number = {3},
pages = {241-264},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {A note on the existence of positive solutions of one-dimensional $p$-Laplacian boundary value problems},
url = {http://eudml.org/doc/37846},
volume = {55},
year = {2010},
}

TY - JOUR
AU - Liu, Yuji
TI - A note on the existence of positive solutions of one-dimensional $p$-Laplacian boundary value problems
JO - Applications of Mathematics
PY - 2010
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 55
IS - 3
SP - 241
EP - 264
AB - This paper is concerned with the existence of positive solutions of a multi-point boundary value problem for higher-order differential equation with one-dimensional $p$-Laplacian. Examples are presented to illustrate the main results. The result in this paper generalizes those in existing papers.
LA - eng
KW - one-dimension $p$-Laplacian differential equation; nonlocal boundary value problem; positive solution; fixed-point theorem; one-dimension -Laplacian differential equation; nonlocal boundary value problem; positive solution; fixed-point theorem
UR - http://eudml.org/doc/37846
ER -

References

top
  1. Agarwal, R. P., O'Regan, D., Wong, P. J. Y., Positive Solutions of Differential, Difference and Integral Equations, Kluwer Academic Dordrecht (1999). (1999) Zbl1157.34301MR1680024
  2. Bai, C., Fang, J., 10.1016/S0096-3003(02)00227-8, Appl. Math. Comput. 140 (2003), 297-305. (2003) Zbl1030.34026MR1953901DOI10.1016/S0096-3003(02)00227-8
  3. Bai, C., Fang, J., 10.1016/S0022-247X(02)00509-7, J. Math. Anal. Appl. 281 (2003), 76-85. (2003) MR1980075DOI10.1016/S0022-247X(02)00509-7
  4. delPino, M. A., Elgueta, M., Manásevich, R. F., 10.1016/0022-0396(89)90093-4, J. Differ. Equ. 80 (1989), 1-13. (1989) MR1003248DOI10.1016/0022-0396(89)90093-4
  5. delPino, M. A., Manásevich, R. F., Multiple solutions for the p -Laplacian under global nonresonance, Proc. Am. Math. Soc. 112 (1991), 131-138. (1991) MR1045589
  6. Gaines, R. E., Mawhin, J. L., Coincidence Degree and Nonlinear Differential Equations. Lecture Notes in Math., Vol. 568, Springer Berlin (1977). (1977) MR0637067
  7. Guo, Y., Ge, W., 10.1016/S0022-247X(03)00476-1, J. Math. Anal. Appl. 286 (2003), 491-508. (2003) MR2008845DOI10.1016/S0022-247X(03)00476-1
  8. Ji, D., Feng, M., Ge, W., 10.1016/j.amc.2007.06.028, Appl. Math. Comput. 196 (2008), 511-520. (2008) Zbl1138.34014MR2388707DOI10.1016/j.amc.2007.06.028
  9. Karakostas, G. L., Triple positive solutions for the Φ -Laplacian when Φ is a sup-multiplicative-like function, Electron. Diff. Equ. 69 (2004), 1-13. (2004) Zbl1057.34010MR2057656
  10. Karakostas, G. L., Positive solutions for the Φ -Laplacian when Φ is a sup-multiplicative-like function, Electron. Diff. Equ. 68 (2004), 1-12. (2004) Zbl1057.34010MR2057655
  11. Kosmatov, N., 10.1016/j.jmaa.2004.11.008, J. Math. Anal. Appl. 309 (2005), 25-36. (2005) Zbl1085.34011MR2154024DOI10.1016/j.jmaa.2004.11.008
  12. Lan, K. D., 10.1112/S002461070100206X, J. Lond. Math. Soc., Ser. II 63 (2001), 690-704. (2001) Zbl1032.34019MR1825983DOI10.1112/S002461070100206X
  13. Lian, W.-C., Wong, F., 10.1016/S0893-9659(00)00051-3, Appl. Math. Lett. 13 (2000), 35-43. (2000) Zbl0964.34018MR1772689DOI10.1016/S0893-9659(00)00051-3
  14. Liang, R., Peng, J., Shen, J., 10.1016/j.amc.2007.07.025, Appl. Math. Comput. 196 (2008), 931-940. (2008) Zbl1140.34313MR2388746DOI10.1016/j.amc.2007.07.025
  15. Liu, B., 10.1016/S0096-3003(03)00770-7, Appl. Math. Comput. 155 (2004), 179-203. (2004) Zbl1068.34011MR2078102DOI10.1016/S0096-3003(03)00770-7
  16. Liu, Y., Ge, W., 10.1016/S0022-247X(02)00557-7, J. Math. Anal. Appl. 277 (2003), 293-302. (2003) Zbl1026.34028MR1954477DOI10.1016/S0022-247X(02)00557-7
  17. Lü, H., O'Regan, D., Zhong, C., 10.1016/S0096-3003(01)00240-5, Appl. Math. Comput. 133 (2002), 407-422. (2002) MR1924626DOI10.1016/S0096-3003(01)00240-5
  18. Ma, R., 10.1017/S0013091502000391, Proc. Edinb. Math. Soc., II. Ser. 46 (2003), 279-292. (2003) Zbl1069.34036MR1998561DOI10.1017/S0013091502000391
  19. Ma, R., 10.1016/S0362-546X(99)00152-2, Nonlinear Anal., Theory Methods Appl. 42 (2000), 1003-1010. (2000) Zbl0973.34014MR1780450DOI10.1016/S0362-546X(99)00152-2
  20. Ma, R., 10.1007/s10587-006-0092-7, Czech. Math. J. 56 (2006), 1243-1263. (2006) Zbl1164.34329MR2280807DOI10.1007/s10587-006-0092-7
  21. Ma, R., Castaneda, N., 10.1006/jmaa.2000.7320, J. Math. Anal. Appl. 256 (2001), 556-567. (2001) Zbl0988.34009MR1821757DOI10.1006/jmaa.2000.7320
  22. Ma, R., Thompson, B., 10.1016/j.jmaa.2003.12.046, J. Math. Anal. Appl. 297 (2004), 24-37. (2004) Zbl1057.34011MR2079645DOI10.1016/j.jmaa.2003.12.046
  23. Wang, Y., Zhao, W., Ge, W., 10.1016/j.jmaa.2006.03.028, J. Math. Anal. Appl. 326 (2007), 641-654. (2007) Zbl1119.34050MR2277809DOI10.1016/j.jmaa.2006.03.028
  24. Webb, J. R. L., 10.1016/S0362-546X(01)00547-8, Nonlinear Anal., Theory Methods Appl. 47 (2001), 4319-4332. (2001) Zbl1042.34527MR1975828DOI10.1016/S0362-546X(01)00547-8
  25. Zhang, G., Sun, J., 10.1016/j.jmaa.2003.11.034, J. Math. Anal. Appl. 291 (2004), 406-418. (2004) Zbl1069.34037MR2038179DOI10.1016/j.jmaa.2003.11.034
  26. Zhang, Z., Wang, J., 10.1016/j.jmaa.2004.03.057, J. Math. Anal. Appl. 295 (2004), 502-512. (2004) Zbl1056.34018MR2072028DOI10.1016/j.jmaa.2004.03.057

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.